# SDR AWXA200300053

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 41,953 hours, 19,165 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Part number: 31077100
- Part serial: 0410
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 41,781 hours, 19,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EWR - EL - FLT 685 IN CRUISE FLIGHT, AN ECAM MESSAGE  FLT CTL SPLR FAULT ILLUMINATED SPOILER NR 1. MAINTENANCE REPLACED RT NR 1 SPOILER SERVO CONTROL IAW MM 27-64-51-401.
